My Father-in-law is on Brilinta for the last 4 months and for the last 2 months has been very itchy and has been bleeding alot when he rubs or scatches himself and is very fatigued and tired. Is this one of the major side effects of taking this drug. and How long should he be taking this drug
It sounds as though he could be experiencing side effects. He is best to talk to his doctor.
This from https://www.drugs.com/sfx/brilinta-side-effects.html
" Common side effects include back pain; cough; diarrhea; dizziness; headache; nausea; minor bleeding; tiredness."
- Brilinta Information for Consumers
- Brilinta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Brilinta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Postmenopausal Symptoms - Need some advice after being on Gildess FE 1/20 for 3 month , starting to?
Posted 7 Dec 2013 • 1 answer
I'm 62 and recently had 3 stents placed. I'm on Brilinta and have had no issues other than bleeding?
Posted 13 Feb 2016 • 0 answers
Posted 5 Mar 2016 • 3 answers
Posted 30 Aug 2016 • 2 answers
Posted 27 Sep 2016 • 1 answer